# SDR DALA2018040502211

- Difficulty date: April 1, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 58,290 hours, 26,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21D EMERGENCY LIGHT INOPERATIVE.   REPLACED THE BROKEN LIGHT BRACKET.
